Please use this identifier to cite or link to this item:
Title: Estimation of population spectrum for linear processes with random coefficients
Authors: Saavedra Santana, Pedro 
Hernández, C. N. 
Luengo, I.
Artiles, J. 
Santana, A. 
UNESCO Clasification: 120903 Análisis de datos
240401 Bioestadística
Keywords: Consistency
Linear processes of random parameters
Population spectrum
Issue Date: 2008
Journal: Computational Statistics 
Abstract: A set of time series generated by stationary linear processes with an absolutely continuous spectral distribution is analysed. The time series can then be considered realizations of a linear process of random coefficients. Likewise, each spectral density function is a realization of a stochastic process whose function of means is called a population spectrum. We propose a kernel estimator for the population spectrum and give conditions for its consistency. We then illustrate the properties of this estimator in a simulation study and compare its performance with an alternative parametric estimator that can be found in the literature.
ISSN: 0943-4062
DOI: 10.1007/s00180-007-0069-5
Source: Computational Statistics [ISSN 0943-4062], v. 23 (1), p. 79-98
Appears in Collections:Artículos
Show full item record


checked on Jun 26, 2022

Page view(s)

checked on May 21, 2022

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.